Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old July 13th, 2008, 03:11 AM   #1
crash007
Junior Member+
 
Join Date: October 22, 2007
Location: Minnesota
Age: 25
Gender: Male
Default symptom?

ok this is kinda weird but i hav ADHD and if im not on my meds i have these out bursts where i clench my fists and swear and feel veryy anxious and stuff. but when i am on my meds it kinda makes me depressed but i get depressed when im not on my meds too. so idk.
crash007 is offline   Reply With Quote
Old July 13th, 2008, 10:59 AM   #2
IAMSAM
Legendary Member
 
Name: Sam!
Join Date: July 14, 2007
Age: 28
Gender: Male
Blog Entries: 1
Default Re: symptom?

I don't think you're supposed to get depressed on ADHD meds, maybe you're using the word incorrectly?

The loss of control you describe isn't there when you're on the meds b/c the meds help you to control the urges and impulses to do those things. It keeps things inside 'quieter', maybe it's that 'quiet' you're experiencing as 'depression'?

If it's not, if you're actually feeling depressed, then you should tell your doc ASAP, as he would need to assess that.
IAMSAM is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 05:04 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org